# SDR SWAA2018032820807

- Difficulty date: March 21, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 67,170 hours, 39,159 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12403
- Part serial: 2262
- Condition: Leaking
- Location: Rt Wing Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT WING NR 8 FLIGHT SPOILER ACTUATOR LEAKING.    R & R THE NR 8 FLIGHT SPOILER ACTUATOR IAW AMM.
